# SDR KCSA201302100029

- Difficulty date: February 10, 2013
- Submitted: February 10, 2013
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 76,428 hours, 10,302 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B FIRESHIELD CHAFED AT NAC STA 225 TO 234.
